# SDR FDEA201210243736

- Difficulty date: October 24, 2012
- Submitted: October 24, 2012
- Operation: Air carrier
- Aircraft: N956FD
- Make and model: Boeing 757236
- Aircraft serial: 29115
- Aircraft time: 28,331 hours, 16,449 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N351124
- Condition: Scratched
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERIOR SKIN LT SIDE THERE ARE NUMBEROUS SCRATCHES ALONG THE   PERIMETER OF THE WING TO BODY FARING PANEL AT BS 1320 -1300 FROM STR 26 - 27L.  SCRATCHES ON EXTERIOR SKIN.  R & R WITH NEW SKIN PN 146N3511-24, DWG 146N3300 SHT 15, REV A, SHT 16, REV -, SHT 17, REV B AND SHT 19, REV V, REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
